RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 6, Pages 815–819 (Mi de10399)  

Integral Equations and Integral-Differential

An Application of the Riesz–Schauder Theorem to Integral Equations of the Kneser Type

H. M. Karov

Kabardino-Balkar State University, Nal'chik

Full text: PDF file (736 kB)

English version:
Differential Equations, 2001, 37:6, 856–860

Bibliographic databases:

UDC: 517.968.2
Received: 24.03.2000

Citation: H. M. Karov, “An Application of the Riesz–Schauder Theorem to Integral Equations of the Kneser Type”, Differ. Uravn., 37:6 (2001), 815–819; Differ. Equ., 37:6 (2001), 856–860

Citation in format AMSBIB
\Bibitem{Kar01}
\by H.~M.~Karov
\paper An Application of the Riesz--Schauder Theorem to Integral Equations of the Kneser Type
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 6
\pages 815--819
\mathnet{http://mi.mathnet.ru/de10399}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1875979}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 6
\pages 856--860
\crossref{https://doi.org/10.1023/A:1019203022781}


Linking options:
  • http://mi.mathnet.ru/eng/de10399
  • http://mi.mathnet.ru/eng/de/v37/i6/p815

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019